# SDR MWEA060301

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 8,822 hours, 4,850 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  SERVICED NOSE STRUT WITH DRY NITROGEN, NO FLUID LEAK, AIRCRAFT OK FOR SERVICE.
